# SDR CALA2014090301173

- Difficulty date: August 29, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N37290
- Make and model: Boeing 737824
- Aircraft serial: 31601
- Aircraft time: 33,995 hours, 11,716 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5301
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB IN SPAR RIB STIFFENER NR 1 IS CRACK AT STAB STATION 92. 70 APPROX 1 INCH FROM LOWER STAB SKIN.  INSTALLED REPAIR IAW STEPS 4. A - N OF SRM 55-10-09 REPAIR 4.
